Q. Enterogermina mistakenly added in the nebulizer. Is it dangerous?

Answered by
Dr. Baratu Bhaisara
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 14, 2018

Hello doctor,

I put Enterogermina in the nebulizer by mistake and gave it to my 20-month-old baby. Is it dangerous? He is taking a cough syrup and an antibiotic. Please help.

#

Hello,

Welcome to icliniq.com.

Enterogermina (anti-diarrheic microorganisms, multiantibiotic-resistant Bacillus clausii) is a probiotic that is available in a capsule form and a solution form.

It is used as a treatment for diarrhea that is acute or chronic.

I believe it will not cause any harm in nebulizer unless you have a hypersensitivity towards it.

In that case, I would suggest you consult your specialist doctor for proper examination and management.

For more information consult a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Over-The-Counter Medicines: Are They Really Safe?

Article Overview: This article highlights the hazards of self-medicating without a doctor's prescription and aims to create awareness about how you are losing your money and health in the process. Read Article


Dr. Jayvirsinh Indrasinh Chauhan
General Medicine Physician

Of late, I am observing a common trait among many patients. That is, avoiding consulting a doctor for their ailments. The reasons can be many: To save consultation fees. Fear of being overmedicated. Fear of being diagnosed with a chronic condition like diabetes or hypertension. Preference to u...  Read Article

Please suggest an alternate tablet for Montair LC.

Query: Hi doctor, I am a 53 year old male. I have breathing problem for the past eight to 10 years. I develop breathing difficulty during the humid or warm seasons like July to September, for which I take Montair LC once every two days at night-time. Sometimes, if I forget and I experience breathlessnes...  Read Full »

Is Levolin inhaler safe to use in kids?

Query: Hello doctor, My physician has always suggested Budecort 100 mcg for my kid for four years and Levolin inhaler along with Montair LC kids tablet daily and some cough syrup since he is allergic. He is having a dry cough and Altacef is given sometimes if worse. The doctor in...  Read Full »

Also Read


Vitamin D and COVID-19
Did you know COVID-19 patients with vitamin D deficiency are twice as likely to have severe complications, including dea...  Read more»
The New 'Super-Spreader' Strain of Coronavirus
A new variant of SARS-CoV-2, the virus that causes COVID-19, is spreading fast in parts of the UK. Read how this new var...  Read more»
How to treat my mother's sigmoid colon ulcer?
Hi doctor, My mother, who is 45 years old, has ulcers in the sigmoid colon for the last 15 years. The problem got reduce...  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.